Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 67, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 10, 2017, 4:48 PM CDT for Sherman County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2017, 4:48 PM CDT (21:48 UTC)
- Expired
- May 10, 2017, 5:35 PM CDT
- In force
- 47 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sherman County, TX
The radar
The Amarillo radar (KAMA), 122 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:57 PM CDT | HAIL 1.88 | 10 Se Stratford, TX | GOLF BALL HAIL SOUTHEAST OF STRATFORD |
| May 10, 5:12 PM CDT | HAIL 1.5 | 6 Ene Stratford, TX | LATE FACEBOOK REPORT RECEIVED... TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
124
WUUS54 KAMA 102148
SVRAMA
TXC421-102300-
/O.NEW.KAMA.SV.W.0067.170510T2148Z-170510T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
448 PM CDT WED MAY 10 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Sherman County in the Panhandle of Texas...
* Until 600 PM CDT
* At 448 PM CDT, a severe thunderstorm was located 8 miles northeast
of Cactus, or 14 miles southeast of Stratford, moving north at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Stratford and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 10168 3606 10184 3606 10206 3650 10215
TIME...MOT...LOC 2148Z 185DEG 23KT 3615 10194
HAIL...1.00IN
WIND...60MPH
$$
Simpson3 follow-up statements
488
WWUS54 KAMA 102214
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
514 PM CDT WED MAY 10 2017
TXC421-102300-
/O.CON.KAMA.SV.W.0067.000000T0000Z-170510T2300Z/
Sherman TX-
514 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SHERMAN COUNTY...
At 513 PM CDT, a severe thunderstorm was located 7 miles east of
Stratford, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Stratford and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 10168 3606 10184 3606 10206 3650 10215
TIME...MOT...LOC 2213Z 182DEG 24KT 3633 10194
HAIL...1.00IN
WIND...60MPH
$$
Simpson640
WWUS54 KAMA 102224
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
524 PM CDT WED MAY 10 2017
TXC421-102300-
/O.CON.KAMA.SV.W.0067.000000T0000Z-170510T2300Z/
Sherman TX-
524 PM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SHERMAN COUNTY...
At 523 PM CDT, a severe thunderstorm was located 8 miles northeast of
Stratford, moving north at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3613 10182 3618 10198 3650 10215 3650 10168
TIME...MOT...LOC 2223Z 177DEG 28KT 3644 10198
HAIL...1.00IN
WIND...60MPH
$$
Simpson419
WWUS54 KAMA 102235 RRA
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
535 PM CDT WED MAY 10 2017
TXC421-102245-
/O.CAN.KAMA.SV.W.0067.000000T0000Z-170510T2300Z/
Sherman TX-
535 PM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SHERMAN COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3613 10182 3618 10198 3650 10215 3650 10168
TIME...MOT...LOC 2231Z 185DEG 23KT 3652 10197
$$
SimpsonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:33 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 10, 3:33 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 333 PM CDT Wed May 10 2017 .MESOSCALE UPDATE... See mesoscale discussion below. Simpson && .SHORT TERM... Upper level low over New Mexico will continue to slowly move east northeast overnight. As this low moves closer to the region it will help to provide enough dynamics to produce numerous showers and thunderstorms across the region. Some of the storms will likely become severe with large hail the primary threat. Damaging winds and a tornado or two can not be ruled out. A cold front will start to move through the Oklahoma Panhandle and the northern Texas Panhandle helping to enhance the rain chances there after midnight. The southern Texas Panhandle should see showers and thunderstorms come to an end after midnight. LG && .LONG TERM...Thursday through Wednesday... Behind the cold front, showers and low top thunderstorms will be possible in the northern half of the area Thursday during the day. As the low pressure system departs the region on Friday, high pressure will begin to build in. Downsloping flow will bring surface temps up into the upper 80s and 90s through the weekend. By Sunday the ridge starts breaking down as a low pressure system drops down into the Pacific northwest and sends short waves out ahead of it. The dryline looks to set up across the central or eastern Panhandles between Sunday and Wednesday which will set the stage for thunderstorms to form east of the dryline each day. Beat && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 49 67 46 73 51 / 40 10 0 0 0 Beaver OK 55 67 47 74 50 / 70 40 10 0 0 Boise City OK 50 61 41 72 50 / 70 40 5 0 0 Borger TX 51 68 47 74 52 / 50 20 5 0 0 Boys Ranch TX 49 66 45 74 52 / 40 10 0 0 0 Canyon TX 48 68 46 73 52 / 20 10 0 0 0 Clarendon TX 53 72 50 75 51 / 30 10 0 0 0 Dalhart TX 48 63 42 73 50 / 40 20 0 0 0 Guymon OK 52 64 44 74 51 / 70 40 5 0 0 Hereford TX 48 68 45 74 51 / 20 10 0 0 0 Lipscomb TX 55 68 48 74 49 / 70 30 10 0 0 Pampa TX 51 67 47 72 51 / 50 20 5 0 0 Shamrock TX 55 74 52 75 50 / 50 20 5 0 0 Wellington TX 55 77 53 77 51 / 30 10 0 0 0 && .PREV DISCUSSION... /Issued 215 PM CDT Wed May 10 2017/ MESOSCALE UPDATE... ..Severe weather pretty likely today... * Synoptic Overview: A large upper level low continues to spin to our west, finally crossing into New Mexico from Arizona this morning. Broad diffluent flow aloft and modest height falls will provide forcing for ascent this afternoon as a shortwave trough axis crosses the area this afternoon. * Mesoscale: Overnight convection has left a staunch outflow bndry arching from roughly Plainview to Matador to Childress at 18z. A complicated sfc map reveals a diffuse western edge to said boundary arching further north and west to Hereford up to Dalhart. Southwest of this boundary, sfc flow has turned to the SW, but mixing has not yet been able to dry the moist boundary layer. Current thinking is that mixing will eventually dry out the SW TX Panhandle and a synoptically forced sfc trough (with pseudo-dryline characteristics) will surge NE over the late afternoon hours. Regardless of the details of this complicated boundary...low level mass convergence where the SW winds meet the SE winds will serve as a focus for rigorous storm development as forced ascent overspreads the area aloft. Expect this to occur by 3 PM with somewhat of an unzipping along this convergent zone possible from roughly Hereford to Plainview to Floydada. Due to strong flow aloft, storms will quickly move NE after forming. The 18Z KAMA sounding shows an environment not far from convecting, with 2200 J/kg SBCAPE with very little CIN and only a small speed bump of an isothermal layer associated with an eroding cap between h725 and h7. The 18Z sounding does exhibit a bit of a veer-back-veer profile with winds at h5 a bit more due southerly than in the layers above and below, which are more southwesterly. Model indications are that winds around h5 should veer some over the next few hours so think shear profiles will become quite favorable for supercells with veering profiles and effective shear values of 40-50+ kts expected. * Threats: The main threat tonight will probably be large to very large hail due to favorable thermodynamics and expected supercell structures. The damaging wind threat looks like it will be a bit less than it normally is around here on most severe days , but heck, less than normal around here is still probably going to produce at least isolated severe gusts. The low level environment does not look incredibly favorable for tornadoes but with relatively low LCL heights, tornadoes cannot be ruled out, especially in any deviant or boundary riding storms. The SE TX Panhandle, once thought to have the greatest tornado threat is still mired in low clouds with a stable airmass holding strong. We will very closely watch this area for recovery because if we do get recovery, an environment rich in horizontal vorticity with a boundary oriented parallel to storm motion could spell tornado trouble. Right now significant airmass modification in the SE looks somewhat unlikely but certainly not impossible. * Timing & Location: Storms will probably fire by 3 PM in the southwest Panhandle, cross the area, and leave the NE Panhandles by late evening. Simpson && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 15/16
Hazardous weather outlook, May 10, 3:16 PM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 316 PM CDT Wed May 10 2017 OKZ001>003-TXZ001>020-110945- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 316 PM CDT Wed May 10 2017 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are expected today and tonight across much of the Oklahoma and Texas Panhandles. Some storms that develop may become severe, with large hail, damaging winds, and isolated tornadoes the primary hazards. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible across the northern half of the area Thursday. Any storms that form are expected to remain below severe levels at this time. Additional thunderstorms may develop Sunday afternoon through Tuesday across eastern sections of the Oklahoma and Texas Panhandles. Any storms that form are expected to remain below severe levels at this time. .SPOTTER INFORMATION STATEMENT... Spotter groups and emergency management officials across the Oklahoma and Texas Panhandles should remain alert and be ready for possible activation later this afternoon or evening. Beat
In the hours before
Special weather statement, May 10, 10:56 AM CDT, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1056 AM CDT WED MAY 10 2017
TXZ004-005-009-010-101700-
Hemphill TX-Ochiltree TX-Roberts TX-Lipscomb TX-
1056 AM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LIPSCOMB...
ROBERTS...WESTERN HEMPHILL AND SOUTHERN OCHILTREE COUNTIES UNTIL NOON
CDT...
At 1055 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Pampa, moving north at 50 mph. Another strong storm
was located 5 miles southwest of Miami, moving north at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Miami, Wolf Creek Park, Codman and Lora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3562 10053 3562 10109 3618 10108 3628 10082
3615 10033
TIME...MOT...LOC 1555Z 192DEG 43KT 3568 10099
LGSpecial weather statement, May 10, 3:42 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Amarillo TX
342 PM CDT WED MAY 10 2017
TXZ007-102115-
Moore TX-
342 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOORE COUNTY UNTIL
415 PM CDT...
At 341 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Masterson, or 16 miles south of Dumas, moving northeast
at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Four Way and Masterson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3589 10187 3587 10162 3580 10162 3562 10173
3562 10201
TIME...MOT...LOC 2041Z 210DEG 14KT 3564 10187
SimpsonLocal storm report, May 10, 3:46 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM TORNADO 2 WSW LAKE MCCLELLAN 35.20N 100.90W
05/10/2017 GRAY TX NWS STORM SURVEY
TORNDO TOUCHED DOWN AROUND 401 AM 2 MILES WSW OF LAKE
MCCLELLAN. TORNADO MOVED NE AND WAS ON GROUND FOR 2.7
MILES AND AROUND 8 MINUTES. THE TORNADO WAS 50 YARDS
WIDE AND PRODUCED EF1 DAMAGE MAINLY TO TREES AT THE LAKE
CAMP GROUNDS.
&&
EVENT NUMBER AMA1700453
MJGSpecial weather statement, May 10, 3:58 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Amarillo TX
358 PM CDT WED MAY 10 2017
TXZ012-017-018-102130-
Potter TX-Randall TX-Armstrong TX-
358 PM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL...
NORTHWESTERN ARMSTRONG AND SOUTHEASTERN POTTER COUNTIES UNTIL 430 PM
CDT...
At 358 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Tanglewood, or 7 miles northeast of Canyon, moving northeast at
30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Amarillo, Canyon, Lake Tanglewood, Washburn, Mescalero Park and
Timbercreek Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3501 10196 3533 10186 3522 10162 3518 10162
3518 10156 3517 10153 3493 10178
TIME...MOT...LOC 2058Z 205DEG 25KT 3505 10182
SimpsonLocal storm report, May 10, 4:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
425 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 3 NNE AMARILLO 35.24N 101.80W
05/10/2017 E1.75 INCH POTTER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1700454
GUERREROThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| May 9, 8:10 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 80 min |
| May 9, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| May 9, 8:15 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 60 min |
| May 9, 8:25 PM CDT | Tornado Warning | AMA | Deaf Smith | 20 min |
| May 9, 9:00 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 9, 9:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| May 9, 9:15 PM CDT | Special Weather Statement | AMA | Oldham | 30 min |
| May 9, 9:39 PM CDT | Special Weather Statement | AMA | Deaf Smith | 36 min |
| May 9, 9:46 PM CDT | Special Weather Statement | AMA | Hartley | 29 min |
| May 9, 9:47 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 58 min |
| May 9, 10:27 PM CDT | Special Weather Statement | AMA | Oldham | 33 min |
| May 9, 10:29 PM CDT | Special Weather Statement | AMA | Deaf Smith | 31 min |
| May 9, 10:47 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| May 9, 11:32 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| May 9, 11:37 PM CDT | Special Weather Statement | AMA | Hartley | 38 min |
| May 10, 12:02 AM CDT | Special Weather Statement | AMA | Deaf Smith | 28 min |
| May 10, 1:07 AM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| May 10, 1:54 AM CDT | Special Weather Statement | AMA | Randall | 36 min |
| May 10, 2:13 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 47 min |
| May 10, 2:25 AM CDT | Special Weather Statement | AMA | Deaf Smith | 35 min |
| May 10, 2:29 AM CDT | Special Weather Statement | AMA | Armstrong | 31 min |
| May 10, 2:42 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 33 min |
| May 10, 2:49 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 41 min |
| May 10, 3:08 AM CDT | Tornado Warning | AMA | Armstrong, Donley | 22 min |
| May 10, 3:15 AM CDT | Special Weather Statement | AMA | Armstrong | 30 min |
| May 10, 3:29 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 38 min |
| May 10, 4:04 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 42 min |
| May 10, 4:06 AM CDT | Tornado Warning | AMA | Gray | 24 min |
| May 10, 4:28 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 62 min |
| May 10, 4:52 AM CDT | Special Weather Statement | AMA | Carson | 23 min |
| May 10, 5:28 AM CDT | Special Weather Statement | AMA | Hemphill | 47 min |
| May 10, 5:32 AM CDT | Special Weather Statement | AMA | Gray, Roberts | 43 min |
| May 10, 5:43 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 62 min |
| May 10, 6:01 AM CDT | Special Weather Statement | AMA | Hemphill, Roberts, Wheeler | 29 min |
| May 10, 9:23 AM CDT | Special Weather Statement | AMA | Hemphill | 52 min |
| May 10, 9:43 AM CDT | Special Weather Statement | AMA | Donley | 62 min |
| May 10, 10:56 AM CDT | Special Weather Statement | AMA | Ochiltree, Roberts | 64 min |
| May 10, 3:42 PM CDT | Special Weather Statement | AMA | Moore | 33 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 54 min |
| May 10, 3:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 20 min |
| May 10, 3:58 PM CDT | Special Weather Statement | AMA | Randall | 32 min |
| May 10, 4:15 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 45 min |
| May 10, 4:57 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 63 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 45 min |
| May 10, 5:32 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 42 min |
| May 10, 6:16 PM CDT | Special Weather Statement | AMA | Collingsworth | 29 min |
| May 10, 6:33 PM CDT | Special Weather Statement | AMA | Moore | 27 min |
| May 10, 6:58 PM CDT | Special Weather Statement | AMA | Donley | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.